# SDR IPXA2023032892358

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A5796040221500
- Part serial: NSN
- Condition: Broken
- Location: Rh Wing Ctr Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CR/H WING CENTER FLAP O/B EDGE HAS BROKEN BRACKET.REMOVED AND REPLACED BRACKET IAW SRM 51-40-21.
